# SDR AALA202204288822

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737
- Aircraft serial: 44476
- Aircraft time: 3,493 hours, 1,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASH LIGHT BATTERY PER AMM 25-64-00.
